MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; CEMENTED STEM, 15X152MM, BOWED, FLUTED, 32MM COLLAR

ONKOS SURGICAL ELEOS; CEMENTED STEM, 15X152MM, BOWED, FLUTED, 32MM COLLAR
Model Number CB-15152-03M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Date of Event 06/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for investigation as it remains implanted.The investigation is in progress.When the investigation is complete, a supplemental report will be submitted accordingly.Multiple mdrs were reported for this event: #3013450937-2021-00133.#3013450937-2021-00134.#3013450937-2021-00136.#3013450937-2021-00137.#3013450937-2021-00138.#3013450937-2021-00139.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2021.The patient fell due to an unknown reason which resulted in their incision opening.During the revision surgery, the following implants did not appear to be damaged: tibial hinge component, cemented stem 11x152mm, cemented stem 15x152mm, distal femur axial pin, proximal tibial, distal femur, and tibial poly spacer.A washout was performed and no parts were replaced.No additional information regarding this event has been obtained.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the patient 's fall could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that could have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added.G3: date received by manufacturer added.G6: type of report added.H2: follow-up type added.H3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4111: communication/interviews.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4114: device not returned.H6: type of investigation code updated to 4117: device not accessible for testing.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 213: no device problem found.H6: investigation conclusions code updated to 4315: cause not established.H10: additional narratives/data.

Brand Name
ELEOS
Common Device Name
CEMENTED STEM, 15X152MM, BOWED, FLUTED, 32MM COLLAR
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey rd
parsippany NJ 07054
MDR Report Key12124887
Report Number3013450937-2021-00135
Device Sequence Number11986635
Product Code KRO
UDI-Device IdentifierB278CB1515203M0
UDI-PublicB278CB1515203M0
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/04/2024
Device Model NumberCB-15152-03M
Device Catalogue NumberCB-15152-03M
Device Lot Number82284
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2021
Supplement Date Received by Manufacturer08/23/2021
Initial Report FDA Received Date07/06/2021
Supplement Report FDA Received Date08/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000007E, ELEOS DISTAL FEMUR; P/N 25001210E, ELEOS TIBIAL POLY SPACER; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN; P/N 25002200E, ELEOS PROXIMAL TIBIA; P/N CB-11152-03M, ELEOS CEMENTED STEM 11X152MM; P/N THSMWRS01M, ELEOS TIBIAL HINGE COMPONENT; SMITH&NEPHEW, P/N 71271590 BONE CEMENT
Outcome Attributed to Adverse Event Hospitalization;
Patient Age75 YR